Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Operator Theory in Function Spaces: Second Edition


About this Title

Kehe Zhu, State University of New York at Albany, Albany, NY

Publication: Mathematical Surveys and Monographs
Publication Year: 2007; Volume 138
ISBNs: 978-0-8218-3965-2 (print); 978-1-4704-1365-1 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/138
MathSciNet review: MR2311536
MSC: Primary 47B35; Secondary 46Exx, 47-02, 47B10, 47B33, 47B38

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF